# SDR DALA2016092906936

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 927 TO 994 LONGERON 30 HAS MANY AREAS OF CORROSION. CLEANED UP CORROSION IAW SRM 53-00-00 FIG 103.  REPLACED THE LONGERON IAW SRM 53-20-05 REPAIR 1.
